Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 11, Issue 6 (Dec 2003)

Issues

Operator formulae in inverse problem for evolutionary and differential-difference equations

Yu. E. Anikonov
  • Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Science, Acad. Koptyug prosp., 4, Novosibirsk, 630090, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

Operator formulae for formal solutions of some inverse problems for evolutionary and differential-difference equations are presented in the paper.

About the article

Published Online:

Published in Print: 2003-12-15


Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403322759651.

Export Citation

Comments (0)

Please log in or register to comment.
Log in